# SDR DALA2017090906797

- Difficulty date: September 8, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 694
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RH FRAMES STA Y=679, Y=694, AND Y=715 AT CANTED KEEL AREA. (FUS). NRC 00364: FRAMES WERE REPAIRED PER B717-200 SRM 51-70-11-2R. CRACKS WERE FOUND WITH FOLLOW DIMENTIONS: STA Y=679 1) 2.350", 2) 2.500"; STA Y=694 1) 2.750"; STA Y= 715 1) 1.650", 2) 0.750". HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND AFTER THE TRIM OUT PER DC-MD NDT SPM 06 -10-01.001 / EQUP. MENTOR N/C 1137 EXP. 18MAY18. (LP #0204513)
